Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: ed_uk .. Will you please ? ed_uk

Posted by stresser on March 23, 2005, at 17:09:43

In reply to Re: ed_uk .. Will you please ? stresser, posted by ed_uk on March 20, 2005, at 14:31:40

100mg of Zoloft. I started breaking them in half, and am thinking of reducing the topamax tomorrow to 100mg per day. I tried to run today and could barely make two miles, which is nothing for me. I really can't continue with this lack of energy, or feeling of "slow motion." Will the Strattera help with anxiety or depression at all? Will I be able to omit one of the medications completely in the future? I really have to do something, (tomorrow) because I won't give up my life as it was. Heart disease runs in my family on both sides, and excercise is a must for me. -L


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:stresser thread:472542
URL: http://www.dr-bob.org/babble/20050322/msgs/474701.html